# SDR R61A2018051570592

- Difficulty date: May 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 6,607 hours, 4,479 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Spacer
- Condition: Corroded
- Location: Fairing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CENTER FUSELAGE FAIRING PANEL 192CR SPACER.  THE SPACER WAS REMOVED AND REPLACED IAW SRM 51-41-02.
